# SDR SWAA116675

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 66,463 hours, 63,667 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Part serial: MA3128
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING NR 5 SPOILER DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED SPOILER IAW MM.
